# SDR 9624749983

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE LAST FOUR ROWS OF EMERGENCY SEAT LIGHTS AND THE AFT LEFT LAV EMERGENCY LIGHT WERE INOPERATIVE.  REPLACED THE BATTERY PACK (P/N 9133-90368-1) AND POWER SUPPLY (P/N BC5-0447-907, CHECKED OK.
